Research Repository

Resilient feedback stabilization of discrete-time systems with delays

Mahmoud, Magdi S, Boukas, El-Kébir and Shi, Peng (2008) Resilient feedback stabilization of discrete-time systems with delays. IMA Journal of Mathematical Control and Information, 25 (2). pp. 141-156. ISSN 0265-0754

Full text for this resource is not available from the Research Repository.


A class of linear, uncertain discrete-time systems with state delay is considered. We develop an linear matrix inequality (LMI)-based analysis and redesign procedures for improved robust stability of discretetime systems with state delay and bounded nonlinearities. Then, we address the robust stabilization using nominal and resilient feedback designs. In both cases, the trade-off between the size of the controller gains and the bounding factors is illuminated and incorporated into the design formalism. Seeking computational convenience, all the developed results are cast in the format of LMIs and several numerical examples are presented throughout the paper.

Item Type: Article
Uncontrolled Keywords: ResPubID19010, nonlinear systems, time-delay systems, robust stability, resilient control, LMIs
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 17 Jun 2011 06:06
Last Modified: 24 Mar 2015 05:12
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar